Changing economic mechanisms: A model of the transition from budget regulation to the competitive market (*)
In the framework of dynamic equilibrium theory we propose a model of gradual transition from an Economy with centralized budgets regulation to a Market Economy (with self-financing). It is assumed that information about possible change of the economic mechanism affects essentially the behavior of agents. The duration of the transition period is regarded as a random variable. We study conditions when such a transition allows firms to adapt their plans to future markets and guarantees the existence of equilibrium paths. We also discuss the case of Shock Therapy (instantaneous transition) which may cause bankruptcy, jumps in prices and deficits.
To our knowledge, this item is not available for
download. To find whether it is available, there are three
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
Volume (Year): 7 (1996)
Issue (Month): 2 ()
|Note:||Received: May 12, 1994; revised version November 4, 1994|
|Contact details of provider:|| Web page: http://link.springer.de/link/service/journals/00199/index.htm|
|Order Information:||Web: http://link.springer.de/orders.htm|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Polterovich, Victor, 1976.
"Модели Равновесного Экономического Роста
[Models of Equilibrium Economic Growth]," MPRA Paper 22201, University Library of Munich, Germany.
- Yano, Makoto, 1984. "The turnpike of dynamic general equilibrium paths and its insensitivity to initial conditions," Journal of Mathematical Economics, Elsevier, vol. 13(3), pages 235-254, December.
- Bewley, Truman, 1982. "An integration of equilibrium theory and turnpike theory," Journal of Mathematical Economics, Elsevier, vol. 10(2-3), pages 233-267, September.
When requesting a correction, please mention this item's handle: RePEc:spr:joecth:v:7:y:1996:i:2:p:307-321. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.